# SDR SWAA2023090596779

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 22,056 hours, 10,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS AFT CABIN FLASHLIGHT HOLDER NOT TESTING. CAPT SIDE<[01] OK TO CONTINUE PR MEL 25-12-01 SP1B AUTH # 154459;[02] REPOSITIONED FLASHLIGHT ON ITS MOUNTING BRACKET & INSTALLED TAMPER-PROOF SEAL PER AMM 25-64-00. OPS TEST CHECKED GOOD.
